Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

When I am sitting in one and getting up after half an hour. Suddenly in black black becomes in front of my eyes and I can't see anything. What will b the reason.

1 Doctor Answered
When I am sitting in one and getting up after half an hou...
There can be two causes here-------------------- 1. Sometimes when you stand up or change positions quickly, your body's vascular system doesn't have time to respond appropriately by constricting the veins in your feet and legs. When this happens, blood pools in your legs temporarily and the blood flow to your brain is very briefly affected, leading to symptoms like dizziness or black spots in front of the eyes. You can solve this problem by staying well hydrated, by changing positions slowly, and by talking with your doctor to determine whether you might be taking any medications that could be making this problem worse. --------------- 2. The second possibility are floaters. These are small collections of protein that form inside the liquid of the eye ball with normal aging. They cast shadows on the retina and therefore are seen as dancing grey or black spots or wavy lines. They are generally not much of a nuisance, but they may be more noticeable when changing position quickly as they suddenly shift around under the influence of gravity. You should consult your doctor for aphysical examination although eye floaters poses no threat to your eyes.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.